# SDR DALA2025092206926

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 58,154 hours, 30,134 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INDICATION EXTINGUISHED ON ECAM DOOR/OXY SD PAGE. FLT ATTNDT REPORTED FLASHING RED PRESS LIGHT ON.   SLIDE INDICATION RETURNED AND RED LIGHT EXTINGUISHED AFTER 2 MIN. (7784124).
